Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

On the existence of [Schauder] decompositions in Banach spaces


Author: B. L. Sanders
Journal: Proc. Amer. Math. Soc. 16 (1965), 987-990
MSC: Primary 46.10
DOI: https://doi.org/10.1090/S0002-9939-1965-0180835-2
MathSciNet review: 0180835
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Maynard G. Arsove and R. E. Edwards, Generalized bases in topological linear spaces, Studia Math. 19 (1960), 95-113. MR 0115068 (22:5871)
  • [2] S. Banach, Théorie des opérations linéaires, 2nd ed. Chelsea, New York, 1955.
  • [3] Mahlon M. Day, On the basis problem in normed spaces, Proc. Amer. Math. Soc. 13 (1962), 655-658. MR 0137987 (25:1435)
  • [4] Bernard R. Gelbaum, Notes on Banach spaces and bases, An. Acad. Brasil. Ci. 30 (1958), 29-36. MR 0098974 (20:5419)
  • [5] Charles W. McArthur, Infinite direct sums in metric linear spaces. (Unpublished.)
  • [6] B. L. Sanders, Decompositions and reflexivity in Banach spaces, Proc. Amer. Math Soc. 16 (1965), 204-208. MR 0172092 (30:2318)
  • [7] Andrew Sobczyk, Projection of the space (m) on its subspace $ ({c_0})$, Bull. Amer. Math. Soc. 47 (1941), 938-947. MR 0005777 (3:205f)
  • [8] Angus E. Taylor, Introduction to functional analysis, Wiley, New York, 1961. MR 0098966 (20:5411)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 46.10

Retrieve articles in all journals with MSC: 46.10


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1965-0180835-2
Article copyright: © Copyright 1965 American Mathematical Society

American Mathematical Society